| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 45-48

Special Issue: Papers of the International Conference on Mathematics and its Applications 2014 (ICMAA 2014), University College of Engineering, Villupuram, India, Part 1

Guest editors: R. Sudhesh and C. Ramachandran


Dr. Ramupillai Sudhesh received his PhD from the Indian Institute of Technology Madras, India in 2006. Currently he is working as a Assistant Professor (SG) in the Department of Mathematics, University College of Engineering, Anna University, Villupuram, India. He has also worked in National Institute of Technology Warangal (A.P.), and Vellore Institute of Technology Vellore, India. Dr. Sudhesh is author of more than 25 research papers published in international journals. His research interests include stochastic models in queueing theory, applied probability etc.

Dr. Chellakutti Ramachandran received his PhD (2007) in Department of Mathematics, Anna University, Chennai, Tamil Nadu, India. Since 2008, he has been working as Assistant Professor (SG), Department of Mathematics, University College of Engineering, Villupuram. He has published more than 40 research papers in various international and national journals. His research interests include complex analysis, geometric function theory and special functions.


M. Sridevi, P. Prakasam, P. MadhavaSarma
      Model identification and agitator speed optimization for bioreactor process using soft computing techniques
      Applied Mathematical Sciences, Vol. 9, 2015, no. 45, 2197-2210
      http://dx.doi.org/10.12988/ams.2015.53201

G. Britto Antony Xavier, B. Govindan, S. U. Vasantha Kumar, S. John Borg
      Higher order multi-series arising from generalized alpha-difference equation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 45, 2211-2220
      http://dx.doi.org/10.12988/ams.2015.53202

S. Arunachalam, S. M. Khairnar, B. S. Desale
      Implementation of fast Fourier transform and Vedic algorithm for image enhancement using Matlab
      Applied Mathematical Sciences, Vol. 9, 2015, no. 45, 2221-2234
      http://dx.doi.org/10.12988/ams.2015.53203

M. Lavanya, V. Natarajan
      Improved elliptic curve arithmetic over GF(p) using different projective coordinate system
      Applied Mathematical Sciences, Vol. 9, 2015, no. 45, 2235-2243
      http://dx.doi.org/10.12988/ams.2015.53204

S. Sridevi, V. Ganesh
      On the bounds for the complex wave velocity for growing perturbations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 45, 2245-2253
      http://dx.doi.org/10.12988/ams.2015.53205

K. Rangarajan, K. Karthikeyan
      Analysis of an EOQ inventory model for deteriorating items with different demand rates
      Applied Mathematical Sciences, Vol. 9, 2015, no. 46, 2255-2264
      http://dx.doi.org/10.12988/ams.2015.53206

K. Reenapriya, V. Ganesh
      On the instability region for the extended Rayleigh problem of hydrodynamic stability
      Applied Mathematical Sciences, Vol. 9, 2015, no. 46, 2265-2272
      http://dx.doi.org/10.12988/ams.2015.53207

J. Angela Jennifa Sujana, T. Revathi, M. Malarvizhi
      Scheduling of scientific workflows in cloud with replication
      Applied Mathematical Sciences, Vol. 9, 2015, no. 46, 2273-2280
      http://dx.doi.org/10.12988/ams.2015.53208

S. Muthukumaran, R. Sridharan, N. Karuppanna Prasad, Saurabh Chaudhary
      Optimal selection of process controller for a cascade control system using analytical hierarchy process
      Applied Mathematical Sciences, Vol. 9, 2015, no. 46, 2281-2286
      http://dx.doi.org/10.12988/ams.2015.53209

C. Ramachandran, S. Annamalai
      Fekete-Szego coefficient for a general class of spirallike functions in unit disk
      Applied Mathematical Sciences, Vol. 9, 2015, no. 46, 2287-2297
      http://dx.doi.org/10.12988/ams.2015.53210

C. Ramachandran, R. Ambrose Prabhu, N. Magesh
      Initial coefficient estimates for certain subclasses of bi-univalent functions of Ma-Minda type
      Applied Mathematical Sciences, Vol. 9, 2015, no. 47, 2299-2308
      http://dx.doi.org/10.12988/ams.2015.53211

K. V. Vijayashree, A. Anjuka
      Stationary analysis of a fluid queue driven by a two processor computer system
      Applied Mathematical Sciences, Vol. 9, 2015, no. 47, 2309-2316
      http://dx.doi.org/10.12988/ams.2015.53212

K. Senthamarai Kannan, K. Manoj
      Outlier detection in multivariate data
      Applied Mathematical Sciences, Vol. 9, 2015, no. 47, 2317-2324
      http://dx.doi.org/10.12988/ams.2015.53213

P. Arjun, T. T. Mirnalinee
      Affine invariant compact centroid distance shape descriptor for image retrieval
      Applied Mathematical Sciences, Vol. 9, 2015, no. 47, 2325-2335
      http://dx.doi.org/10.12988/ams.2015.53214

M. Prasad, R. Manoharan
      A robust secure DS-AKA with mutual authentication for LTE-A
      Applied Mathematical Sciences, Vol. 9, 2015, no. 47, 2337-2349
      http://dx.doi.org/10.12988/ams.2015.53215

K. S. Tamilselvan, G. Murugesan, K. Kandasamy
      A novel image segmentation algorithm for clinical CT images using wavelet transform, curvelet transform and multiple kernel FCM
      Applied Mathematical Sciences, Vol. 9, 2015, no. 48, 2351-2362
      http://dx.doi.org/10.12988/ams.2015.53216

A. Jabarali, K. Senthamarai Kannan
      Bayesian queueing model with multiple working vacations under Gumbel distribution
      Applied Mathematical Sciences, Vol. 9, 2015, no. 48, 2363-2369
      http://dx.doi.org/10.12988/ams.2015.53217

S. Nalini, S. Mehar Banu
      New approach to periodicity of neutral type delay difference equations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 48, 2371-2379
      http://dx.doi.org/10.12988/ams.2015.53218

C. Vinoth Kumar, V. Natarajan, P. Poonguzhali
      Secured patient information transmission using reversible watermarking and DNA encrytion for medical images
      Applied Mathematical Sciences, Vol. 9, 2015, no. 48, 2381-2391
      http://dx.doi.org/10.12988/ams.2015.53219

Selvi Ravindran, P. Narayanasamy, V. Vetri Selvi
      Grid based opportunistic geocast in spatially separated wireless sensor networks
      Applied Mathematical Sciences, Vol. 9, 2015, no. 48, 2393-2402
      http://dx.doi.org/10.12988/ams.2015.53220


Journals | Books | Indexing and abstracting | Author guidelines | Open access